See what questions
a doctor would ask.
The following drugs, medications, substances or toxins are some of the possible causes of Foot drop as a symptom.
This list is incomplete and various other drugs or substances may cause your symptoms (see Foot drop). Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.
The following list of conditions have 'Foot drop' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of Foot drop or choose View All.
The following list of medical conditions have 'Foot drop'
or similar listed as a medical complication in our database.
Search Specialists by State and City